# SDR A6WA201240754

- Difficulty date: June 27, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 21,502 hours, 20,523 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACKS ON LBL 9 & RBL 9 AT FS 559+112 HAVE CORROSION.  R & R CORRODED SEAT TRACKS AT FS 559+112 AT LBL9 & RBL9 IAW AMM 53-01-11.
